# SDR AU970688

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Cont IO470U
- Propeller: Mcauly D3AF32C80
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Damaged
- Location: Eng Nr 2 & Nr 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 AND NO6 CYLINDERS DAMAGED BY INGESTION OF SEPARATED ALTERNATE AIR DOOR BRACKET. PERSONNEL/MAINTENANCE ERROR.
